# SDR ASOA2015070613260

- Difficulty date: June 8, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,726 hours, 24,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT, NEED TO BE REPLACED ZONE 242 RT.  REPLACED PHOTOLUMINESCENT, PN PL22-300LH00 IAW AMM 33-51-01-400-806.
